Previous |  Up |  Next

Article

Keywords:
variational measure; $H$-differentiable; $H$-density
Summary:
The $\sigma $-finiteness of a variational measure, generated by a real valued function, is proved whenever it is $\sigma $-finite on all Borel sets that are negligible with respect to a $\sigma $-finite variational measure generated by a continuous function.
References:
[1] B. Bongiorno: Essential variations. Springer Lecture Notes Math. 945 (1981), 187–193. MR 0675282
[2] B. Bongiorno, L. Di Piazza, V. Skvortsov: A new full descriptive characterization of Denjoy-Perron integral. Real Anal. Exch. 21 (1995/96), 656–663. MR 1407278
[3] B. Bongiorno, L. Di Piazza, V. Skvortsov: On variational measures related to some bases. J. Math. Anal. Appl. 250 (2000), 533–547. DOI 10.1006/jmaa.2000.6983 | MR 1786079
[4] B. Bongiorno, L. Di Piazza, D. Preiss: Infinite variation and derivatives in $\mathbb{R}^m$. J. Math. Anal. Appl. 224 (1998), 22–33. DOI 10.1006/jmaa.1998.5982 | MR 1632942
[5] Z. Buczolich, W. F. Pfeffer: When absolutely continuous implies $\sigma $-finite. Bull. Csi., Acad. Royale Belgique, serie 6 (1997), 155–160. MR 1625113
[6] Z. Buczolich, W. F. Pfeffer: Variations of additive functions. Czechoslovak Math. J. 47 (1997), 525–555. DOI 10.1023/A:1022471719916 | MR 1461431
[7] J. L. Doob: Measure Theory. Springer, New-York, 1994. MR 1253752 | Zbl 0791.28001
[8] L. Di Piazza: Variational measures in the theory of the integration in $\mathbb{R}^m$. Czechoslovak Math. J. 51 (2001), 95–110. DOI 10.1023/A:1013705821657 | MR 1814635
[9] V. Ene: Thomson’s variational measure and nonabsolutely convergent integrals. Real Anal. Exch. 26 (2000/01), 35–50. MR 1825496
[10] C.-A. Faure: A descriptive definition of the KH-Stieltjes integral. Real Anal. Exch. 23 (1997/98), 113–124. MR 1609775
[11] P. Mattila: Geometry of sets and measures in Euclidean spaces. Cambridge University Press, 1995. MR 1333890 | Zbl 0819.28004
[12] W. F. Pfeffer: The Riemann Approach to Integration. Cambridge University Press, 1993. MR 1268404 | Zbl 0804.26005
[13] W. F. Pfeffer: On additive continuous functions of figures. Rend. Istit. Mat. Univ. Trieste, suppl. (1998), 115–133. MR 1696024 | Zbl 0921.26008
[14] W. F. Pfeffer: The Lebesgue and Denjoy-Perron integrals from a descriptive point of view. Ricerche Mat. 48 (1999), 211–223. MR 1760817 | Zbl 0951.26005
[15] C. A. Rogers: Hausdorff Measures. Cambridge, 1970. MR 0281862 | Zbl 0204.37601
[16] S. Saks: Theory of the Integral. Dover, New York, 1964. MR 0167578
[17] B. S. Thomson: Derivates of interval functions. Mem. Amer. Math. Soc., Providence 452 (1991). MR 1078198 | Zbl 0734.26003
[18] B. S. Thomson: Some properties of variational measures. Real Anal. Exch. 24 (1998/99), 845–853. MR 1704758
Partner of
EuDML logo